# SDR VNAA2014033000022

- Difficulty date: March 30, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 24,305 hours, 24,314 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Flow Sensor
- Part number: 01649803
- Part serial: 0201
- Condition: Failed
- Location: Avionics Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DISPLAY COOL AMBER MESSAGE AFTER TAKEOFF.  MESSAGE PERSISTED AFTER FLT ALT AND STBY POSITIONS SELECTED.  CREW FOLLOWED QRH, RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R DISPLAY COOLING LOW FLOW DETECTOR AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
